Distribution of $\mathscr{B}$-free numbers
Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 69-77
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_47_2_a9,
author = {V. A. Plaksin},
title = {Distribution of $\mathscr{B}$-free numbers},
journal = {Matemati\v{c}eskie zametki},
pages = {69--77},
year = {1990},
volume = {47},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a9/}
}
V. A. Plaksin. Distribution of $\mathscr{B}$-free numbers. Matematičeskie zametki, Tome 47 (1990) no. 2, pp. 69-77. http://geodesic.mathdoc.fr/item/MZM_1990_47_2_a9/